Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extensions of $C^*$-algebras, operators with compact self-commutators, and $K$-homology


Authors: L. G. Brown, R. G. Douglas and P. A. Fillmore
Journal: Bull. Amer. Math. Soc. 79 (1973), 973-978
MSC (1970): Primary 46L05, 47B05, 47B30, 55B05, 55B15, 55B20; Secondary 16A56, 47B20, 47B35, 47A55
DOI: https://doi.org/10.1090/S0002-9904-1973-13284-7
MathSciNet review: 0346540
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, Global theory of elliptic operators, Proc. Internat. Conf. on Functional Analysis and Related Topics (Tokyo, 1969), Univ. of Tokyo Press, Tokyo, 1970. pp. 21-30. MR 42 #1154. MR 266247
  • 2. L. G. Brown, R. G. Douglas and P. A. Fillmore, Unitary equivalence modulo the compact operators and extensions of C*-algebras, Proc. Conf. on Operator Theory, Lecture Notes in Math., Springer-Verlag, New York (to appear). MR 380478
  • 3. R. G. Douglas, Banach algebra techniques in the theory of toeplitz operators, CBMS Regional Conference, University of Georgia, Athens, Ga., 1972. MR 361894
  • 4. C. M. Pearcy and N. Salinas, Operators with compact self-commutator, Canad. J. Math, (to appear). MR 336436
  • 5. U. Venugopalkrishna, Fredholm operators associated with strongly pseudoconvex domains in C, J. Functional Analysis 9 (1972), 349-372. MR 315502

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L05, 47B05, 47B30, 55B05, 55B15, 55B20, 16A56, 47B20, 47B35, 47A55

Retrieve articles in all journals with MSC (1970): 46L05, 47B05, 47B30, 55B05, 55B15, 55B20, 16A56, 47B20, 47B35, 47A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13284-7

American Mathematical Society